# SDR FDEA202508161466

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 92,612 hours, 18,633 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA320657
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR PANEL #231HF FOUND DELAMINATED,   STATION 595-675. DELAMINATED FLOOR PANEL #231HF AT MAIN DECK CARGO COMPARTMENT STATION 595-675   REMOVED AND REPLACED AS PER AMM 53-21-04-4. FLOOR PANEL #231HF AS PER FEDEX   DRAWING SRZ-25-005 REVISION R. REPAIR CLASSIFIED MAJOR AS PER GMM6-2-100.
